# SDR DALA2024090908866

- Difficulty date: June 3, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 89,591 hours, 23,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 FOUND CORROSION AT THE BOTTOM OF LAV D AFT WALL. CORRECTIVE ACTION: REPAIRED LAVATORY D AFT INBOARD FRAME PER DELTA ERA 617652-14 REV. ORIGINAL AND REMOVED FABRICATED AND INSTALLED BRACKET PER DELTA ERA 618330-14 REV ORIGINAL. (0374588)
